TOPOLOGICAL CELL DECOMPOSITION AND DIMENSION THEORY IN P -MINIMAL FIELDS

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02346238
Contributor : Pablo Cubides Kovacsics <>
Submitted on : Monday, November 4, 2019 - 10:04:10 PM
Last modification on : Tuesday, November 5, 2019 - 1:34:32 AM

Identifiers

Citation

Pablo Cubides Kovacsics, Luck Darnière, Eva Leenknegt. TOPOLOGICAL CELL DECOMPOSITION AND DIMENSION THEORY IN P -MINIMAL FIELDS. The Journal of Symbolic Logic, Association for Symbolic Logic, 2017, 82 (1), pp.347-358. ⟨10.1017/jsl.2016.45⟩. ⟨hal-02346238⟩

Share

Metrics

Record views

11